MathSciNet Relay Station
MathSciNet bibliographic data
MR708642 58F12 (28A12)
Frederickson, Paul; Kaplan, James L.; Yorke, Ellen D.; Yorke, James A. The Liapunov dimension of strange attractors. J. Differential Equations 49 (1983), no. 2, 185–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement